# SDR UALA2013050603157

- Difficulty date: May 3, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 47,527 hours, 5,760 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD TVBC VALVE INDICATOR PIN MISSING.  REPLACED VALVE, OPS CHECKS PER MM 75-00-00.
